Skip to content
My WebMD Sign In, Sign Up
Pregnant or effects of stopping and restarting pills?
avatar
An_249280 posted:
After my period, i took my pills as usual, then stoped after taking 5 BCPs. I had withdrawal bleeding from 5-8 nov and had unprotected sex (he always pulled out) thrice. On 8th, 16th, and dec 1st. If i were to follow my regular cycle "on d pill", i am 12 days late now, (dec 5). I took a HPT on 2nd and it was ngative, so i started taking BCPs again on 3rd. I still dont have my period, but ive been having a little brown spotting spotting since yesterday,cramps, and i always feel bloated after eatinf and a little nauseous. Could i be pregnant or are my hormones are just unstable?
Reply
 
avatar
tlkittycat1968 responded:
I think it's just the effects of stopping then restarting birth control.


Health Insurance in Your State

Learn about plans, benefits, and costs in your state's Marketplace.

From WebMD

Helpful Tips

dealing with anxiety and bipolor episodes
dont know how to cope with issues of everyday life without wanting to cry, or break down in depression, its addecting my marriage what can ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.